Previous |  Up |  Next

Article

Keywords:
pairwise ordered fuzzy extremally disconnected space; ordered $T_1$-fuzzy continuous function; lower (upper) $T_1$-fuzzy continuous functions
Summary:
In this paper a new class of fuzzy topological spaces called pairwise ordered fuzzy extremally disconnected spaces is introduced. Tietze extension theorem for pairwise ordered fuzzy extremally disconnected spaces has been discussed as in the paper of Kubiak (1987) besides proving several other propositions and lemmas.
References:
[1] Balasubramanian, G.: Fuzzy disconnectedness and its stronger forms. Indian J. Pure Appl. Math. 24 (1993), 27-30. MR 1203246 | Zbl 0785.54005
[2] Balasubramanian, G.: On fuzzy $\beta$-compact spaces and fuzzy $\beta$-extremally disconnected spaces. Kybernetika 33 (1997), 271-277. MR 1463609 | Zbl 0932.54008
[3] Balasubramanian, G., Sundaram, P.: On some generalizations of fuzzy continuous functions. Fuzzy Sets Syst. 86 (1997), 93-100. MR 1438441 | Zbl 0921.54005
[4] Balasubramanian, G.: Maximal fuzzy topologies. Kybernetika 31 (1995), 459-464. MR 1361307 | Zbl 0856.54004
[5] Chang, C. L.: Fuzzy topological spaces. J. Math. Anal. Appl. 24 (1968), 182-190. MR 0236859 | Zbl 0167.51001
[6] Kandil, A.: Biproximities and fuzzy bitopological spaces. Simen Stevin 63 (1989), 45-66. MR 1021455 | Zbl 0681.54015
[7] Katsaras, A. K.: Ordered fuzzy topological spaces. J. Math. Anal. Appl. 84 (1981), 44-58. MR 0639523 | Zbl 0512.54005
[8] Smets, P.: The degree of belief in a fuzzy event. Information Sciences 25 (1981), 1-19. MR 0651984 | Zbl 0472.62005
[9] Sugeno, M.: An introductory survey of fuzzy control. Information Sciences 36 (1985), 59-83. MR 0813765 | Zbl 0586.93053
[10] Kubiak, T.: $L$-fuzzy normal spaces and Tietze extension theorem. J. Math. Anal. Appl. 25 (1987), 141-153. MR 0891354 | Zbl 0643.54008
[11] Zadeh, L. A.: Fuzzy sets. Inf. Control 8 (1965), 338-353. MR 0219427 | Zbl 0139.24606
Partner of
EuDML logo